# SDR GTIA2019012303101

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 27,270 hours, 12,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DOWNWIND TO LANDING AFT FLIGHT ATTENDENT REPORTED STRONG ODOR IN AFT CABIN TURRNED OFF PACK 1 AFT FA REPORTED ODER GONE-INVESTIGATED IAW TSM 05-50-00 AND FOUND DEICING FLUID TO BE THE CAUSE OF ODOR. PERFORMED DECONTANIMATION PROCEDURE OF PACK SYSTEM IAW AMM21-00-00 OPS CHECK GOOD. NO ODOR AT THIS TIME.
